# SDR FDEA2018121083478

- Difficulty date: December 8, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 30,714 hours, 17,001 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Repair
- Condition: None
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MDCC CROSSBEAM AT FR65 Y1121 REQUIRES EVALUATION FOR   CONFORMITY THE EXISTING REPAIR ON MDCC CROSSBEAM AT FR65 Y1121 WAS EVALUATED   AND FOUND IN CONFORMITY WITH A300-600F SRM53-10-15 FIG.211. EO: 6-5100-7-  5000 D07 PT1 WAS COMPLETED. TITLE: STRUCTURES - REPAIR CATALOG - A300/A310 REPAIR   IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707. THE REPAIR WAS   CATEGORY "A" AND WAS CLASSIFIED AS MAJOR PER GMM 6-2-100 REV.153.
